Overdose Reporting Tool
If someone is overdosing, please call 9-1-1 right away. You can help us warn others in the community about bad dope and possibly help save a life. If there has been an overdose, tell us about it and we will update our website and send out an alert. This form is anonymous, you are not required to share your personal information.
When was the overdose?
Where did the overdose take place?
If other, please specify:
What drug(s) were used?
Did the drug look, taste, smell, or feel different than usual? Can you tell us what the drug/flap/baggie looked like?
You can add a photo of the drug, flap, or baggie here.
How was the drug used?
What city/town was the drug bought in?
If other city/town, please specify:
What happened to the person
If Naloxone was administered, how many doses were used?
Was 9-1-1 called?
Did the person get medical help?
Did the person go to the hospital?
Any other comments:
Contact information: (optional) If you are staff from an organization, please leave the name your organization, phone number, or email for follow up.
Should be Empty:
Now create your own JotForm - It's free!
Create your own JotForm